# SDR CALA2013092491394

- Difficulty date: September 23, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N516UA
- Make and model: Boeing 757222
- Aircraft serial: 24860
- Aircraft time: 74,041 hours, 27,557 cycles
- Engine: Pwa PW2037
- System (JASC): 7921 · Engine Oil Cooler
- Part: O-Ring
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

NR 2 ENG OTBD BYPASS VALVE ON AIR OIL COOLER IS LEAKING.  REPLACED O-RINGS ON OTBD BYPASS VALVE ON AIR OIL COOLER IAW IPC 79-21-00A-007A.  ACP 5 MIN IDLE LEAKED CHECKED GOOD.
